MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC OPAL SPACER 10MM X 32MM 10MM HEIGHT; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC OPAL SPACER 10MM X 32MM 10MM HEIGHT; INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Model Number 08.803.210
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device used for treatment, not diagnosis.Patient information not available for reporting.Additional product code: mqp.Device malfunctioned intra-operatively and was not implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2018, an opal spacer broke into multiple fragments during an initial implantation.It is unknown as to how the opal spacer broke.All broken pieces (fragments) were retrieved by the surgeon successfully and skillfully.The surgeon then implanted another spacer (same part) along with unknown quantity of pedicle screws to conclude the surgery by closing the patient.There was no adverse consequence to the patient.The surgery was delayed by about two to three (2-3) minutes.Multiple fluoroscopic images were taken throughout the procedure.The procedure was reported to have been completed successfully and without any additional interventions.The patient was reported to be in a stable condition.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
OPAL SPACER 10MM X 32MM 10MM HEIGHT
Common Device Name
INTERVERTEBAL FUSION DEVICE W/BONE GRAFT, LUMBAR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7448281
Report Number2939274-2018-51844
Device Sequence Number1592136
Product Code MAX
UDI-Device Identifier10705034754574
UDI-Public(01)10705034754574
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K072791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 04/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08.803.210
Device Catalogue Number08.803.210
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/03/2018
Initial Report FDA Received Date04/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1